# SDR IPXA2022112988550

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,470 hours, 15,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING - DOOR SLIDE LEVER TOOK SEVERAL ATTEMPTS TO DISARM,  COULD NOT DUPLICATE. NO HISTORY. CHECK SYS IAW MM 25-61-20-0501 ADJ/TEST OPS CK OK. RTS. HISTORY STARTED
